Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

If I take multivitamin tablets, it will boils and mouth ulcer starts developing on the back side of lower lip

MY WIFE IS 47 YEARS OLD.SHE HAS A UNIQUE PROBLEM WHENEVER SHE TAKE MULTIVITAMIN TABLETS CONTIGUOUSLY BOILS AND MOUTH ULCERS STARTS DEVELOPING ON THE BACK SIDE OF HER LOWER LIP.SO SHE HAS TO STOP IT FORCEFULLY PLEASE HELP
Asked On : Tue, 14 Jun 2011
Answers:  3 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
Dear Pramod,

Welcome to healthcare magic forum!

Sometimes companies vary in preparation of multivitamins, So, I would advise you to ask your wife to take multivitamins only if necesarry. Otherwise a wholesome diet contaning iron calcium vitamins are readily available in our mother nature.

However, if she would still prefer having multivitamins, I would like to advise her to take homoepathic medicine five phos 6x which is much safer.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
hi read your prob mouth ulcer develop after taking multivitamins .it means cause of mouth ulcer is gastritis. as gastritis n constipation r cause of it. she should take some antacid n apply mouth gel.
aseemadhuri@gmail.com
Answered: Tue, 14 Jun 2011
I find this answer helpful
General & Family Physician Dr. M. R. Surabhi's  Response
First thing MVT will not work for mouth ulcers,you have to use fortified B complex,if the ulcer are due to B-complex difficiency,
Mouth ulcers are common due to bad oral and dental hygeine consult a dentist to rule out detal problems.More over it may be due to faulty brushing also.change the brush once in 2months ,have mouth washes,and apply mouth gel for local application,have more green vegitables and fruits.
DR.SURABHI
CELL.9666647233,e-mail:dr.surabhi@pennarindia.com
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor